On the L2 boundedness of parametric Marcinkiewicz integral operator

Ahmad Al-Salman*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


In this paper, we derive a multiplier formula for Hörmander's parametric Marcinkiewicz integral operator. As a consequence, we prove the optimality of the kernel size condition L(logL)1/2(Sn-1) as well as the optimality of the Block size condition.

Original languageEnglish
Pages (from-to)745-752
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Mar 15 2011


  • Block spaces
  • Marcinkiewicz integrals
  • Parametric Marcinkiewicz integrals
  • Singular integrals

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On the L2 boundedness of parametric Marcinkiewicz integral operator'. Together they form a unique fingerprint.

Cite this